MathSciNet Relay Station
MathSciNet bibliographic data
MR2667319 (2011g:60070) 60G30 (11K55 37A50 37B10)
Torbīn, G. M.; Pratsʹovita, Ī. M. Singularity of the second Ostrogradskiĭ random series. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 81 (2009), 164--172; translation in Theory Probab. Math. Statist. No. 81 (2010), 187–195
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement